Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 6, Number 2

All articles in this issue are freely accessible.

General projective theory of space curves
E. J. Wilczynski.
Trans. Amer. Math. Soc. 6 (1905), 99-133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500698
Sur les opérations linéaires. II
Maurice Fréchet.
Trans. Amer. Math. Soc. 6 (1905), 134-140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500699
Surfaces whose geodesics may be represented in the plane by parabolas
Edward Kasner.
Trans. Amer. Math. Soc. 6 (1905), 141-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500700
The doubly periodic solutions of Poisson’s equation in two independent variables
Max Mason.
Trans. Amer. Math. Soc. 6 (1905), 159-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500701
Definition in terms of order alone in the linear continuum and in well-ordered sets
Oswald Veblen.
Trans. Amer. Math. Soc. 6 (1905), 165-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500702
On the structure of hypercomplex number systems
Saul Epsteen and J. H. Maclagan-Wedderburn.
Trans. Amer. Math. Soc. 6 (1905), 172-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500703
On a definition of abstract groups
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 6 (1905), 179-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500704
Note on the definitions of abstract groups and fields by sets of independent postulates
Edward V. Huntington.
Trans. Amer. Math. Soc. 6 (1905), 181-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500705
Definitions of a group and a field by independent postulates
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 6 (1905), 198-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500706
On semi-groups and the general isomorphism between infinite groups
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 6 (1905), 205-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500707
A set of postulates for ordinary complex algebra
Edward V. Huntington.
Trans. Amer. Math. Soc. 6 (1905), 209-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500708
On imprimitive linear homogeneous groups
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 6 (1905), 230-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500709
American Mathematical Society